Quantum Curve in q-oscillator model

Sergey Sergeev

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)10-11
Number of pages2
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume10
Issue number1155
DOIs
Publication statusPublished - 2006
Externally publishedYes

Cite this

@article{5ec00ba771444595b6a46f2bc80dace8,
title = "Quantum Curve in q-oscillator model",
author = "Sergey Sergeev",
year = "2006",
doi = "10.1155/IJMMS/2006/92064",
language = "English",
volume = "10",
pages = "10--11",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "1155",

}

Quantum Curve in q-oscillator model. / Sergeev, Sergey.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 10, No. 1155, 2006, p. 10-11.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Quantum Curve in q-oscillator model

AU - Sergeev, Sergey

PY - 2006

Y1 - 2006

U2 - 10.1155/IJMMS/2006/92064

DO - 10.1155/IJMMS/2006/92064

M3 - Article

VL - 10

SP - 10

EP - 11

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 1155

ER -